Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on the $k$-adic representation of positive integers


Author: Yuguang Fang
Journal: Proc. Amer. Math. Soc. 130 (2002), 1619-1622
MSC (2000): Primary 11A63, 11A25, 11N37
Published electronically: November 15, 2001
MathSciNet review: 1887007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a theorem on the asymptotic property of a summation of digits in a $k$-adic representation is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11A63, 11A25, 11N37

Retrieve articles in all journals with MSC (2000): 11A63, 11A25, 11N37


Additional Information

Yuguang Fang
Affiliation: Department of Electrical and Computer Engineering, University of Florida, 435 Engineering Building, P.O. Box 116130, Gainesville, Florida 32611-6130
Email: fang@ece.ufl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06303-1
PII: S 0002-9939(01)06303-1
Keywords: $k$-adic, asymptotic property, arithmetic function, number theory
Received by editor(s): January 10, 2001
Published electronically: November 15, 2001
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2001 American Mathematical Society